# SDR UIEA2015092100544

- Difficulty date: September 20, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 72,632 hours, 12,565 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH ENERGY REJECTED TAKEOFF, DUE TO MULTIPLE EICAS MSGS, APPROX 70 KTS, RESET CB A18 ON P6 PANEL CB C680.  ALL FAULTS CLEARED IAW AMM 05-51-10, HIGH ENERGY STOP INSPECTION.  ALL BRAKE TEMPS NORMAL.
